MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
When starting a pulmonary vasoreactivity test with dose escalation of nitroprusside, which is administered through the lumen of a swartz introducer, the patient reported pain at the insertion site of the introducer, at the right jugular.Infiltration of medication was evident.Measurements were suspended and when removing the introducer, a crack was observed in the medical device.
 
Additional Manufacturer Narrative
The device was not returned.One image was submitted to product performance engineering.The following visual inspection was based solely upon a review of the image provided.The sheath shaft appeared torn just distal to the sheath hub.The cause of the observed tear remains unknown.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19507016
Report Number3005334138-2024-00204
Device Sequence Number3405044
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public(01)05414734012751(10)9166607(17)260630
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number406137
Device Catalogue Number406137
Device Lot Number9166607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown